# SDR USAABB97069

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING 'A' CHECK, FOUND ROW 18 AND 23 AISLE EMERGENCY LIGHT BATTERIES INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
